English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Comment on the 'chaotic' singularity in some magnetic Bianchi VI0 cosmologies

MPS-Authors

Berger,  Beverly K.
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

328861.pdf
(Publisher version), 54KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Berger, B. K. (1996). Comment on the 'chaotic' singularity in some magnetic Bianchi VI0 cosmologies. Classical and Quantum Gravity, 13(5), 1273-1276.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5B45-9
Abstract
There is no abstract available